Team, Visitors, External Collaborators
Overall Objectives
Research Program
Application Domains
Highlights of the Year
New Software and Platforms
New Results
Partnerships and Cooperations
XML PDF e-pub
PDF e-Pub


Publications of the year

Articles in International Peer-Reviewed Journals

M. S. Aronna, J. F. Bonnans, A. Kröner.
Optimal control of PDEs in a complex space setting; application to the Schrödinger equation, in: SIAM Journal on Control and Optimization, 2019, vol. 57, no 2, pp. 1390-1412. [ DOI : 10.1137/17M1117653 ]
J. F. Bonnans, J. Gianatti, F. Silva.
On the time discretization of stochastic optimal control problems: the dynamic programming approach, in: ESAIM: Control, Optimisation and Calculus of Variations, October 2019. [ DOI : 10.1051/cocv/2018045 ]
J. F. Bonnans, S. Hadikhanloo, L. Pfeiffer.
Schauder Estimates for a Class of Potential Mean Field Games of Controls, in: Applied Mathematics and Optimization, July 2019, 34 p.
T. Breiten, K. Kunisch, L. Pfeiffer.
Feedback Stabilization of the Two-Dimensional Navier–Stokes Equations by Value Function Approximation, in: Applied Mathematics and Optimization, December 2019, vol. 80, no 3, pp. 599-641. [ DOI : 10.1007/s00245-019-09586-x ]
T. Breiten, K. Kunisch, L. Pfeiffer.
Taylor expansions of the value function associated with a bilinear optimal control problem, in: Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, August 2019, vol. 36, no 5, pp. 1361-1399. [ DOI : 10.1016/j.anihpc.2019.01.001 ]
K. Kunisch, L. Pfeiffer.
The effect of the terminal penalty in receding horizon control for a class of stabilization problems, in: ESAIM: Control, Optimisation and Calculus of Variations, 2019, forthcoming.
A. Le Rhun, J. F. Bonnans, G. De Nunzio, T. Leroy, P. Martinon.
A stochastic data-based traffic model applied to vehicles energy consumption estimation, in: IEEE Transactions on Intelligent Transportation Systems, 2019, forthcoming. [ DOI : 10.1109/TITS.2019.2923292 ]
C. Rommel, J. F. Bonnans, P. Martinon, B. Gregorutti.
Gaussian Mixture Penalty for Trajectory Optimization Problems, in: Journal of Guidance, Control, and Dynamics, August 2019, vol. 42, no 8, pp. 1857–1862. [ DOI : 10.2514/1.G003996 ]

Other Publications

J. F. Bonnans, G. Bonnet, J.-M. Mirebeau.
Monotone and second order consistent schemes for the Pucci and Monge-Ampere equations, November 2019, working paper or preprint.
J. F. Bonnans, J. Gianatti.
Optimal Control of an Age-Structured System with State Constraints, June 2019, working paper or preprint.
A. Le Rhun, J. F. Bonnans, G. De Nunzio, T. Leroy, P. Martinon.
A bi-level energy management strategy for HEVs under probabilistic traffic conditions, September 2019, working paper or preprint.
A. Le Rhun, J. F. Bonnans, G. De Nunzio, T. Leroy, P. Martinon.
An Eco-routing algorithm for HEVs under traffic conditions, November 2019, working paper or preprint.
References in notes
M. Bardi, I. Capuzzo-Dolcetta.
Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Systems and Control: Foundations and Applications, Birkhäuser, Boston, 1997.
G. Barles.
Solutions de viscosité des équations de Hamilton-Jacobi, Mathématiques et Applications, Springer, Paris, 1994, vol. 17.
T. Bayen, F. Mairet, P. Martinon, M. Sebbah.
Analysis of a periodic optimal control problem connected to microalgae anaerobic digestion, in: Optimal Control Applications and Methods, 2014. [ DOI : 10.1002/oca.2127 ]
G. Bliss.
Lectures on the Calculus of Variations, University of Chicago Press, Chicago, Illinois, 1946.
J. F. Bonnans, J. Laurent-Varin.
Computation of order conditions for symplectic partitioned Runge-Kutta schemes with application to optimal control, in: Numerische Mathematik, 2006, vol. 103, no 1, pp. 1–10.
J. F. Bonnans, E. Ottenwaelter, H. Zidani.
Numerical schemes for the two dimensional second-order HJB equation, in: ESAIM: M2AN, 2004, vol. 38, pp. 723-735.
J. F. Bonnans, H. Zidani.
Consistency of generalized finite difference schemes for the stochastic HJB equation, in: SIAM J. Numerical Analysis, 2003, vol. 41, pp. 1008-1021.
A. E. Bryson, Y.-C. Ho.
Applied optimal control, Hemisphere Publishing, New-York, 1975.
M. Crandall, P. Lions.
Viscosity solutions of Hamilton Jacobi equations, in: Bull. American Mathematical Society, 1983, vol. 277, pp. 1–42.
W. Hager.
Runge-Kutta methods in optimal control and the transformed adjoint system, in: Numerische Mathematik, 2000, vol. 87, no 2, pp. 247–282.
A. Ioffe, V. Tihomirov.
Theory of Extremal Problems, North-Holland Publishing Company, Amsterdam, 1979, Russian Edition: Nauka, Moscow, 1974.
J.-L. Lagrange.
Mécanique analytique, Paris, 1788, reprinted by J. Gabay, 1989.
E. Lee, L. Markus.
Foundations of optimal control theory, John Wiley, New York, 1967.
G. Leitmann.
An introduction to optimal control, Mc Graw Hill, New York, 1966.
R. Muñoz-Tamayo, P. Martinon, G. Bougaran, F. Mairet, O. Bernard.
Getting the most out of it: Optimal experiments for parameter estimation of microalgae growth models, in: Journal of Process Control, 2014, vol. 24, no 6, pp. 991 - 1001. [ DOI : 10.1016/j.jprocont.2014.04.021 ]
L. Pontryagin, V. Boltyanski, R. Gamkrelidze, E. Michtchenko.
The Mathematical Theory of Optimal Processes, Wiley Interscience, New York, 1962.
L. Young.
Lectures on the calculus of variations and optimal control theory, W. B. Saunders Co., Philadelphia, 1969.